zbMATH — the first resource for mathematics

The alpha-completion of a lattice ordered group. (English) Zbl 0517.06014

06F15 Ordered groups
06B23 Complete lattices, completions
54E52 Baire category, Baire spaces
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
Full Text: EuDML
[1] R. Ball: Convergence and Cauchy structures on lattice ordered groups. Trans. Amer. Math. Soc. 259 (1980), 357-392. · Zbl 0441.06015
[2] R. Ball: Topological lattice ordered groups. Pacific. J. Math. 83 (1979), 1 - 26. · Zbl 0434.06016
[3] R. Ball: The distinguished completion of a lattice ordered group. Proceedings of the Carbondale Algebra Conference, Springer, to appear. · Zbl 0468.06008
[4] R. D. Byrd, J. T. Lloyd: Closed subgroups and complete distributivity in lattice ordered groups. Math. Zeitsch. 101 (1967), 123-130. · Zbl 0178.02902
[5] J. Ellis: Group topological convergence in completely distributive lattice ordered groups. thesis, Tulane University, 1968.
[6] R. L. Madell: Complete distributivity and \(\alpha\)-convergence. unpublished, Village Community School, 272 West Tenth Street, N.Y., N.Y. 10014, U.S.A. · Zbl 0466.06017
[7] F. Papangelou: Some considerations on convergence in abelian lattice groups. Pacific J. Math. 15 (1965), 1347-1364. · Zbl 0146.04802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.